MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Headache (1880); Nausea (1970)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value (b)(4).Manufacturer contacted customer on (b)(6) 2018 in follow-up calls in order to ensure the customer's condition since the initial call; customer's condition has improved.There was no medical intervention at a hospital however; customer had his insulin dosage adjusted by his doctor over the phone.Customer is at school and father states he is not aware of today's results but states stepson is doing better.Customer is satisfied with the replacement product.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results.Stepfather is calling on behalf of the customer.The expected fasting blood glucose test result range is 80-180mg/dl.The customer did report symptoms of headache and nausea.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in the kitchen.During the call on (b)(6) 2018, a blood test was performed non-fasting by the customer and produced test results of hi using true metrix air meter.The test strip lot manufacturer's expiration date is 11/25/2018 and open vial date is a few weeks ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1 : hi display date: (b)(6) 2018 time:10:11am fasting; result 2 :372mg/dl date: (b)(6) 2018 time:8:33am fasting; result 3 :447mg/dl date: (b)(6) 2018 time:7:48pm fasting; result 4 :280mg/dl date: (b)(6) 2018 time:4:41pm fasting; result 5 :523mg/dl date: (b)(6) 2018 time:2:36pm fasting.Customer's stepdad states the meter read e-5 and hi display today while customer was at school.Stepdad wanted to know the difference between hi display and e-5 was his reason for calling.Customer was brought home early from school.Stepdad states customer will not seek medical attention at this time but has taken insulin and drinking water and resting at this time.Customer denies the need for medical attention at the time of call and has a headache and nausea as signs and symptoms of hyperglycemia at the time of call.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7373517
Report Number1000113657-2018-00362
Device Sequence Number13726139
Product Code NBW
UDI-Device Identifier00011822590051
UDI-Public(01)00011822590051
Combination Product (Y/N)N
Initial Reporter StateOR
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2483
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2018
Initial Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1